# SDR CALA2013110892745

- Difficulty date: November 7, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 94,814 hours, 14,973 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD SQUEAL COMING FROM CAPTAINS SIDE WINDOW.  INTERIM REPAIR ACP IAW MM.
